English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Non-Gaussian fluctuations arising from finite populations: Exact results for the evolutionary Moran process

Claussen, J. C., & Traulsen, A. (2005). Non-Gaussian fluctuations arising from finite populations: Exact results for the evolutionary Moran process. Physical review E, 71(2). doi:10.1103/PhysRevE.71.025101.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0010-1013-7 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0010-1014-5
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Claussen, J. C.1, Author
Traulsen, A.2, Author              
Affiliations:
1external, ou_persistent22              
2External, ou_persistent22              

Content

show
hide
Free keywords: -
 Abstract: The appropriate description of fluctuations within the framework of evolutionary game theory is a fundamental unsolved problem in the case of finite populations. The Moran process recently introduced into this context in Nowak , [Nature (London) 428, 646 (2004)] defines a promising standard model of evolutionary game theory in finite populations for which analytical results are accessible. In this paper, we derive the stationary distribution of the Moran process population dynamics for arbitrary 2x2 games for the finite-size case. We show that a nonvanishing background fitness can be transformed to the vanishing case by rescaling the payoff matrix. In contrast to the common approach to mimic finite-size fluctuations by Gaussian distributed noise, the finite-size fluctuations can deviate significantly from a Gaussian distribution.

Details

show
hide
Language(s):
 Dates: 2005-022005-02
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical review E
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Melville, NY : Published by the American Physical Society through the American Institute of Physics
Pages: - Volume / Issue: 71 (2) Sequence Number: - Start / End Page: - Identifier: ISSN: 1539-3755
CoNE: https://pure.mpg.de/cone/journals/resource/954925225012